# SDR MWEA030136

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 76,979 hours, 63,201 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part serial: 649373
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE HUNG AT ABOUT 45 PERCENT AND ROLLED BACK TO ABOUT 40 PERCENT.  ADJUSTED IDLE AND DRAINED MOISTURE TRAP.
